| Model Number |
72203967S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during the set up of an unknown procedure, the camera head did not show the picture.The procedure was successfully completed without delay using a back up device.No patient injury or other complications were reported.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed the device was not recognized when plugged in.The complaint has been confirmed and the root cause has been associated with an electrical component failure.Factors, unrelated to the manufacturing and design of the device that could have contributed to the reported event includes a damaged connector.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.